Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Potent rings


Author: R. E. Johnson
Journal: Trans. Amer. Math. Soc. 119 (1965), 524-534
MSC: Primary 16.20
DOI: https://doi.org/10.1090/S0002-9947-1965-0194459-9
MathSciNet review: 0194459
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. E. Johnson, Quotient rings of rings with zero singular ideal, Pacific J. Math. 11 (1961), 1385-1392. MR 0143779 (26:1331)
  • [2] -, Rings with zero right and left singular ideals, Trans. Amer. Math. Soc. 118 (1965), 150-157. MR 0178017 (31:2275)
  • [3] -, Structure theory of faithful rings. II, Trans. Amer. Math. Soc. 84 (1957), 523-544.
  • [4] -, Prime matrix rings, Proc. Amer. Math. Soc. 16 (1965), 1099-1105. MR 0182640 (32:123)
  • [5] N. Jacobson, Structure of rings, Amer. Math. Soc. Colloq. Publ. Vol. 35, Amer. Math. Soc., Providence, R. I., 1956. MR 0081264 (18:373d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.20

Retrieve articles in all journals with MSC: 16.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0194459-9
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society